Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera light headed teacherkris

Posted by blondegirl47 on March 25, 2003, at 10:14:23

In reply to Re: Strattera light headed, posted by teacherkris on March 25, 2003, at 10:10:16

I don't want to get too personal, but have you had a trouble with libido? Maybe when I get to a higher dose the hungrys will go away. Thanks for the update :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/212512.html